# SDR ERKR200100153

- Difficulty date: August 27, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- Aircraft time: 54,095 hours, 69,261 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CORROSION - FS 285.
